# SDR GRAA9661

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0816901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENV MAINTENANCE FOUND THE EMERGENCY LIGHT INOP AND LENS MISSING FROM ROW 19.  THEY RELAMPED AND REPLACED THE LENS.  SYSTEM OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
